About the Witt rings of function fields of algebroid quadratic quasihomogeneous surfaces.
Mathematische Zeitschrift, Tome 218 (1995) no. 4, pp. 319-342
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
algebroid curves on quasihomogeneous algebraic surface, Witt ring, formal power series
@article{MZ_1995__218_4_174732,
author = {Piotr Jaworski},
title = {About the {Witt} rings of function fields of algebroid quadratic quasihomogeneous surfaces.},
journal = {Mathematische Zeitschrift},
pages = {319--342},
year = {1995},
volume = {218},
number = {4},
zbl = {0827.13010},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__218_4_174732/}
}
Piotr Jaworski. About the Witt rings of function fields of algebroid quadratic quasihomogeneous surfaces.. Mathematische Zeitschrift, Tome 218 (1995) no. 4, pp. 319-342. http://geodesic.mathdoc.fr/item/MZ_1995__218_4_174732/